| Model Number |
CYF-V2R |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the sheath at the distal end of the cysto-nephro videoscope was detached.There was no report of patient involvement, and no harm was reported as a result of the event.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Updated: d9, h3, h6, h11.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported distal end covering/sheath detachment was confirmed.A definitive root cause of the issue could not be determined; however, the issue was likely the result of component failure due to repetitive use stress and or external factors.Additionally, the adhesive at the device objective lens was found to be detached.A definitive root cause of the issue could not be determined; however, the issue was likely the result of component failure due to repetitive use stress/wear and tear and or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.